# SDR DALA2024012601171

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 389-400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER OF LH CUSP WEB UPPER BTW STA Y=389 TO Y=408 AT PAX CAB. SUMMARY OF NRC 00477: CORROSION LEVEL 2. DOUBLER OF REPAIR ON LH CUSP WEB UPPER BTW STA Y=389 TO Y=408 AT PAX CAB WAS REPLACED PER B-717-200 SRM 53-00-55-2R. (LP #0171752)
